# SDR SWIA2020033149777

- Difficulty date: February 4, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 41,109 hours, 38,383 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Eroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* L/H WING OBD LEADING EDGE PANEL ERODED/PITTED AT LEADING EDGE.  (C CHECK) RO 3/27/2020    BLENDED OUT EROSION/PITTING FROM LH WING OTBD LEADING EDGE SKIN REF CRJ 200 SRM. FOUND TO BE OUT OF LIMITS AND REQUIRED TO BE RESKINNED. SEE JOB 2736665 OP 116 MX TRANS #20545737 FOR RESKINNING OF LEADING EDGE. ALL OPS CHECK GOOD. SEE CONTINUATION FOR FURTHER DETAILS.
